MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 168-420
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported left side deflation and exchange from textured to smooth.Device remains implanted.
 
Event or Problem Description
Healthcare professional reported, left side deflation.And exchange from textured to smooth.Device has been explanted and replaced.
 
Event or Problem Description
Healthcare professional reported left side deflation and exchange from textured to smooth.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: opening, yellow particles/mold black in the surface of the shell.Leak test was performed and found opening on posterior side.A microscopic analysis was performed which identify opening sharp in the posterior side.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is: a sharp opening on posterior side to an unidentified (tear) opening.Non-penetrating nicks.
 
Event or Problem Description

Brand Name
STYLE 168 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13172647
Report Number9617229-2021-59320
Device Sequence Number17309636
Product Code FWM
UDI-Device Identifier10888628000858
UDI-Public10888628000858
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number168-420
Device Catalogue Number168-420
Device Lot Number3246119
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer01/18/2022
02/23/2022
03/25/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/11/2022
03/24/2022
04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight77 KG